MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX PANCREATIC STENT KIT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX PANCREATIC STENT KIT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00537360
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure in the panreatic duct performed on (b)(6) 2021.During the procedure, when the stent was tried to insert into the scope channel of the endoscope, it was noted that the stent was slightly kinked.The procedure was successfully completed with another different device model.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be as "no patient injury".
 
Additional Manufacturer Narrative
Block h6: medical device code a0406 captures the reportable event of pancreatic stent kinked.Block h10: the returned advanix pancreatic stent was analyzed, and a visual evaluation noted that the stent was observed slightly bent.A microscope inspection was performed, the stent was observed under magnification and it was slightly bent.The naviflex rx pusher (delivery system) was not returned.No other problems with the device were noted.The reported event was confirmed.Based on the provided and collected information, the bent observed might be related to user manipulation while unpackaging the device and/or some technique applied while starting to insert the device trough the endoscope.Review and analysis of all available information indicated that the root cause of the problems found is adverse event related to procedure since the adverse event occurred during the procedure and the device had no influence on event.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure in the pancreatic duct performed on (b)(6) 2021.During the procedure, when the stent was tried to insert into the scope channel of the endoscope, it was noted that the stent was slightly kinked.The procedure was successfully completed with another different device model.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be as "no patient injury".

Brand Name
ADVANIX PANCREATIC STENT KIT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12210858
Report Number3005099803-2021-03545
Device Sequence Number19615623
Product Code FGE
UDI-Device Identifier08714729856351
UDI-Public08714729856351
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2022
Device Model NumberM00537360
Device Catalogue Number3736
Device Lot Number0026457278
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2021
Initial Date Received by Manufacturer 06/24/2021
Supplement Date Received by Manufacturer07/27/2021
Initial Report FDA Received Date07/22/2021
Supplement Report FDA Received Date08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1